Positive Solutions for System of Nonlinear Fractional Differential Equations in Two Dimensions with Delay
Azizollah Babakhani
Abstract and Applied Analysis, 2010, vol. 2010, 1-16
Abstract:
We investigate the existence and uniqueness of positive solution for system of nonlinear fractional differential equations in two dimensions with delay. Our analysis relies on a nonlinear alternative of Leray-Schauder type and Krasnoselskii's fixed point theorem in a cone.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/536317.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/536317.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:536317
DOI: 10.1155/2010/536317
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().